Dosage Change Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bballmomof2
New Member


Date Joined Apr 2007
Total Posts : 1
   Posted 4/2/2007 12:48 PM (GMT -7)   
Hi, this is my first time posting to this forum.  I need some guidance!  I have been diagnosed as being somewhere on the bi-polar spectrum with my symptoms being depression/anxiety.  I was on Zoloft, and Celexas for a number of years and was put on Effexor about 5 years ago (150 mg.).  Two years ago Lamictal was added.  I have been doing great until about a month ago when I was just perseverating everything, anxious and just plain weird.  My Pdoc thought the Effexor might be overstimulating so decreased my dose to 112.5 and increased Lamictal for 150 (100mg in a.m. and 50 m.g. in evening).  I have been doing this since Friday.  I feel rotten--kind of number and not really able to function.  Everything seems like an effort.  It's a little like depression, but I think I felt better before.  Is it normal to feel like this after a med adjustment--worse before it gets better. I feel like just switching back but think I should be patient.  I have a call into my dr.
 

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 4/3/2007 9:06 AM (GMT -7)   

Hi there bballmomof2 , nice to meet you :-)

I think you've answered your own question there - be patient , it's only been a few days. I would give it a fortnight and see how you feel then , but in the meantime I wouldn't hesitate to call the doc if you feel that you can't cope or feel out of control.

Let us know how you go , I'll be thinking of you.

Smiler tongue


Bipolar Moderator
 
DX : I'm me , suprisingly I've only just realised this.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


Carenpolar
Veteran Member


Date Joined Mar 2007
Total Posts : 672
   Posted 4/7/2007 4:00 PM (GMT -7)   
 HI and welcome,,,, can you post an example of what you are feeling. Like, are you down when you first get up in the morning. In some cases if you have been taking a med for year.s I have heard that it stops being as affective. ( this was  anti-depressants)
 
Caren
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:33 AM (GMT -7)
There are a total of 2,734,626 posts in 301,228 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
311 Guest(s), 17 Registered Member(s) are currently online.  Details
alephnull, JayMot, Psilociraptor, Butterflake, JNF, Loutucky, Tickled6, pmm73, blksteeda, ChickenArise, Ed Ski, Traveler, pitmom, wavey, Momtogigiandquinn, Snarf, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer